RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 4, Pages 503–507 (Mi mz1193)  

This article is cited in 2 scientific papers (total in 2 papers)

A selection theorem for a new class of multivalued mappings

S. A. Drozdovskii, V. V. Filippov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1193

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:4, 411–414

Bibliographic databases:

UDC: 515.126.83
Received: 17.02.1998

Citation: S. A. Drozdovskii, V. V. Filippov, “A selection theorem for a new class of multivalued mappings”, Mat. Zametki, 66:4 (1999), 503–507; Math. Notes, 66:4 (1999), 411–414

Citation in format AMSBIB
\Bibitem{DroFil99}
\by S.~A.~Drozdovskii, V.~V.~Filippov
\paper A~selection theorem for a~new class of multivalued mappings
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 4
\pages 503--507
\mathnet{http://mi.mathnet.ru/mz1193}
\crossref{https://doi.org/10.4213/mzm1193}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747077}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 4
\pages 411--414
\crossref{https://doi.org/10.1007/BF02679089}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086188000022}


Linking options:
  • http://mi.mathnet.ru/eng/mz1193
  • https://doi.org/10.4213/mzm1193
  • http://mi.mathnet.ru/eng/mz/v66/i4/p503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Drozdovsky, SA, “Theorems on the continuation of upper semi-continuous and similiar to them selections of lower semi-continuous many-valued mappings”, Vestnik Moskovskogo Universiteta Seriya 1 Matematika Mekhanika, 2000, no. 2, 14  mathscinet  isi
    2. Filippov, VV, “On a scalar equation with discontinuous right-hand side and the uniqueness theorem”, Differential Equations, 38:10 (2002), 1435  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:187
    Full text:109
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020